# SDR 0004476744

- Difficulty date: December 7, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N644NW
- Make and model: 747212F
- Aircraft serial: 24177
- Aircraft time: 48,166 hours, 8,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 600025435
- Condition: Leaking
- Location: Nbr 1 Adp
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LANDING, AIRCRAFT LOST HYDRAULIC FLUID IN THE NBR 1 SYSTEM. AIRCRAFT WAS TOWED FROM RUNWAY WITHOUT INCIDENT.    REPLACED THE AIR DRIVEN PUMP HYDRAULIC PRESSURE LINE. OPERATIONAL CHECK GOOD.\N\NMFGR:  BOEING\NMODEL:  747212F
